# SDR ERAA96199

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126EH
- Make and model: Bolkms BO105S
- Aircraft serial: S567
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle Vane
- Part number: A23038218
- Condition: Cracked
- Location: 1st Stage
- Part time: 522 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NOZZLE VANES CRACKED.
